What will happen if you take 5 advil pm at the same time

Not Medical Advice: Advil PM contains 200mg of ibuprofen and 38 mg of diphenhydramine Citrate. Taking 5 Advil PM may cause digestive tract bleeding.
Updated on Sunday, February 05 2012 at 03:35PM EST
Collections: advil pmibuprofen